# SDR SWAA971082

- Difficulty date: December 27, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N634SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 27937
- System (JASC): 2932 · Hydraulic Pressure Sensor
- Part: Pressure Switch
- Part number: 122SP6
- Condition: Inoperative
- Location: B-Hyd Syst
- Stage of operation: CR
- Nature of condition: J, K
- Precautionary procedure: D

## Discrepancy

EN ROUTE, B-SYSTEM LOW OIL PRESSURE LIGHT ILLUMINATED.  AIRCRAFT RETURNED TO PHX AND MADE AN UNEVENTFUL LANDING.  REMOVED AND REPLACED B-SYSTEM CONTROL MODULE LOW PRESSURE SWITCH PER BOEING M/M.
